# SDR 2008UALA05471

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 24,839 hours, 6,323 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13 NOT LIGHTED WHEN LIGHTS ON.  SINGLE SEAT LIGHT INOP 13H.  ADJACENT LIGHTS ALL WORK OK.  RESEATED CONNECTOR AT OUTBOARD SEAT. LIGHT OP CHECKS GOOD.
